Arkansas, 2011Wildfire in Arkansas, February 13 to 17, 2011
February 13 to 17, 2011 · NWS LZK · 4 events in 4 counties and zones
Snowfall on the 9th was followed by very dry air, bringing conditions conducive to wildfires during the middle of the month.
Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Snowfall on the 9th was followed by very dry air, bringing conditions conducive to wildfires during the middle of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Feb 13, 11:48 AM CST, 12 minutes earlier.
Area forecast discussion, Feb 13, 11:48 AM CST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1148 AM CST SUN FEB 13 2011
.AVIATION...18Z TAF CYCLE
VFR CONDS WL AGAIN PREVAIL THRU THE PD. BREEZY SWLY WINDS THIS
AFTN AT 10 TO 15 MPH WL BE COMMON...WITH OCNL GUSTS ARND 20 MPH.
SPEEDS WL DIMINISH AFT SUNSET AND BCM MORE WLY LATER TNGT. FCST
SOUNDING CONT TO INDC LLWS THRU THE LATE NGT/EARLY MRNG HRS ON
MON...WITH MAINLY W/NWLY WINDS AT 2K FT OF 30 TO 40 KTS. WEAK
CDFNT WL DROP INTO NRN AR MON MRNG...SHIFTING SFC WINDS TO NWLY.
BNDRY WL ENTER CNTRL AR ARND THE END OF THE FCST PD. /44/
&&
.PREV DISCUSSION... /ISSUED 1106 AM CST SUN FEB 13 2011/
UPDATE...
TEMPERATURES STARTED OUT WARM ACROSS THE NORTH THIS MORNING...AND
WITH THE JUMP START...HIGHS THIS AFTERNOON WILL BE WARMER THAN
SATURDAY. HAVE TWEAKED HIGHS...AND ALSO INCREASED WINDS...AS GUSTY
CONDITIONS ALREADY AT LITTLE ROCK. UPDATED PRODUCTS ALREADY SENT.
&&
.LZK WATCHES/WARNINGS/ADVISORIES...NONE.
&&
Hazardous weather outlook, Feb 13, 5:00 AM CST, 7 hours before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CST SUN FEB 13 2011
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141100-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CST SUN FEB 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.
.DAY ONE...TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED.
&&
VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.
46
Wildfire, Hot Spring
- When
- February 13, 12:00 PM CST to 6:00 PM CST
- Where
- Hot Spring forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 34.318, -92.946 (the zone’s center; the record gives no point)
A wildfire 6.5 miles southeast of Donaldson consumed 181 acres. No structures burned.
Wildfire, Izard
- When
- February 15, 1:30 PM CST to February 16, 8:30 PM CST
- Where
- Izard forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.095, -91.913 (the zone’s center; the record gives no point)
A wildfire 2 miles north of Pineville burned 258 acres. No structures burned.
Wildfire, Sharp
- When
- February 16, 4:00 PM CST to 9:30 PM CST
- Where
- Sharp forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.161, -91.480 (the zone’s center; the record gives no point)
A wildfire 4 miles south of Wirth burned 126 acres. No structures were lost.
Wildfire, Baxter
- When
- February 16, 5:00 PM CST to February 17, 12:30 PM CST
- Where
- Baxter forecast zone
- Reported by
- Park/Forest Service
- Coordinates
- 36.287, -92.337 (the zone’s center; the record gives no point)
A wildfire 3 miles east of Norfork burned 230 acres. No structures were lost.
- Wildfire
- A fire burning in wildland vegetation, with its acreage and damage where known.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind in North Dakota, February 13, 20111 injured · $700,000 · 58 kt wind · 36 events
- High Wind in Montana, February 13, 201169 kt wind · 16 events
- High Wind in North Dakota, February 13, 201112 events
- High Wind in South Dakota, February 13, 201151 kt wind · 8 events
- Blizzard and High Wind in Alaska, February 13 to 15, 201161 kt wind · 5 events
- High Wind in Nebraska, February 13, 201155 kt wind · 3 events
- Flash Flood and Flooding in Montana, February 13 to 25, 20113 events
- High Wind in Colorado, February 13, 201186 kt wind · 2 events
- High Wind in Minnesota, February 13, 20112 events
- Winter Storm in Wyoming, February 13, 20111 event
- High Wind in Idaho, February 13, 201150 kt wind · 1 event
- High Wind in South Dakota, February 13, 201157 kt wind · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 272932, 274212, 274214, 274216.